Call for Paper - August 2022 Edition
IJCA solicits original research papers for the August 2022 Edition. Last date of manuscript submission is July 20, 2022. Read More

Inequalities for a Certain Class Of Analytic Functions

Print
PDF
IJCA Proceedings on National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011
© 2012 by IJCA Journal
RTMC - Number 12
Year of Publication: 2012
Authors:
Harjinder Singh
B. S. Mehrok

Harjinder Singh and B S Mehrok. Article: Inequalities for a Certain Class Of Analytic Functions. IJCA Proceedings on National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011 RTMC(12):-, May 2012. Full text available. BibTeX

@article{key:article,
	author = {Harjinder Singh and B. S. Mehrok},
	title = {Article: Inequalities for a Certain Class Of Analytic Functions},
	journal = {IJCA Proceedings on National Workshop-Cum-Conference on Recent Trends in Mathematics and Computing 2011},
	year = {2012},
	volume = {RTMC},
	number = {12},
	pages = {-},
	month = {May},
	note = {Full text available}
}

Abstract

The object of the present paper is to obtain the sharp coefficient inequalities for a certain class of normalized functions analytic in the unit disc .

References

  • M. P. Chen, On the regular functions satisfying Re{f(z)/z} > ?, Bull. Inst. Math. Acad. Sinica, 3 (1975), 65–70.
  • P. L Duren. , Univalent Functions, Springer-Verlag(1983).
  • R. M. Goel, On functions satisfying Re{f(z)/z} > ?, Publ. Math. Debrecen, 18( 1971), 111-117.
  • R. J. Libera and E. J. Zlotkiewiez, Coefficients Bounds for the Inverse of a Function with Derivative in P, Proc. of the Amer. Math. Soc. , 87(1983), 251-257.
  • Z. Nehari, Conformal Mapping, McGraw-Hill Book, Company, Inc. , New York, 1952, 209-24.
  • S. Owa and J. Kang, A property of certain analytic functions, Bull. Korean Math. Soc. 32(1995), 201-204.
  • K. Yamaguchi, On functions satisfying Re {f (z)/z} > 0 , Proc. Amer. Math. Soc. 17 (1966), 588–591.